Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had acute kidney infection. Taking augmentin. Tingly feeling in left arm and hand, numbness. Related kidney issue?

I had an acute kidney infection on my right side and was hospitalized for six days. I was released from the hospital ten days ago and have been taking augmentin since then. I keep getting a tingly feeling In my left arm and my left hand seems to go numb a little, especially my pinkie.could this be related to my kidney issue?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. No, this wouldn't be related to the kidney infection but it sounds like a pinched nerve, either at the level of your elbow or perhaps a compressed nerve root in your neck. I suggest you have this evaluated and you'd need an MRI of both the elbow and the neck to get to the actual cause
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor